Alexander Schied
Alexander Schied
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Taschenbuch der mathematik
IN Bronstein, J Hromkovic, B Luderer, HR Schwarz, J Blath, A Schied, ...
Springer-Verlag, 2012
Stochastic finance: an introduction in discrete time
H Föllmer, A Schied
Walter de Gruyter, 2011
Convex measures of risk and trading constraints
H Föllmer, A Schied
Finance and stochastics 6 (4), 429-447, 2002
Optimal execution strategies in limit order books with general shape functions
A Alfonsi, A Fruth, A Schied
Quantitative finance 10 (2), 143-157, 2010
Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets
A Schied, T Schöneborn
Finance and Stochastics 13 (2), 181-204, 2009
Robust preferences and convex measures of risk
H Föllmer, A Schied
Advances in finance and stochastics, 39-56, 2002
Optimal trade execution under geometric Brownian motion in the Almgren and Chriss framework
J Gatheral, A Schied
International Journal of Theoretical and Applied Finance 14 (03), 353-368, 2011
Transient linear price impact and Fredholm integral equations
J Gatheral, A Schied, A Slynko
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2012
Order book resilience, price manipulation, and the positive portfolio problem
A Alfonsi, A Schied, A Slynko
SIAM Journal on Financial Mathematics 3 (1), 511-533, 2012
Optimal basket liquidation for CARA investors is deterministic
A Schied, T Schöneborn, M Tehranchi
Applied Mathematical Finance 17 (6), 471-489, 2010
Optimal investments for risk-and ambiguity-averse preferences: a duality approach
A Schied
Finance and Stochastics 11 (1), 107-129, 2007
Dynamical models of market impact and algorithms for order execution
J Gatheral, A Schied
HANDBOOK ON SYSTEMIC RISK, Jean-Pierre Fouque, Joseph A. Langsam, eds, 579-599, 2013
Optimal trade execution and absence of price manipulations in limit order book models
A Alfonsi, A Schied
SIAM Journal on Financial Mathematics 1 (1), 490-522, 2010
Convex and coherent risk measures
H Föllmer, A Schied
Encyclopedia of Quantitative Finance, 355-363, 2008
Comparative and qualitative robustness for law-invariant risk measures
V Krätschmer, A Schied, H Zähle
Finance and Stochastics 18 (2), 271-295, 2014
Duality theory for optimal investments under model uncertainty
A Schied, CT Wu
Statistics & Risk Modeling 23 (3), 199-217, 2005
Robust preferences and robust portfolio choice
A Schied, H Föllmer, S Weber
Handbook of Numerical Analysis 15, 29-87, 2009
Stock market bubbles and unemployment
J Miao, P Wang, L Xu
Economic Theory 61 (2), 273-307, 2016
On the Neyman–Pearson problem for law-invariant risk measures and robust utility functionals
A Schied
The Annals of Applied Probability 14 (3), 1398-1423, 2004
Optimal investments for robust utility functionals in complete market models
A Schied
Mathematics of Operations Research 30 (3), 750-764, 2005
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20